# SDR AALA980841

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Rt System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

RTY - FLT 2101 - AT 330, 1 HR IN-FLIGHT, RT GEN CONTACTOR R-BUS.  R-BUS TIE ISO AND UTILITY BUS LIGHTS ILLUMINATED.  CYCLED RT GEN AND RESTORED BUS, BUT ISO LIGHT AND UTILITY BUS LIGHTS REMAINED ON.  HELP FROM TECH SUPPORT, ISOLATED THE PROB TO THE GALLEY.  PULLED GALLEY FWD/MID CB AND RESET UTILITY BUSES.  WORKED FINE FOR 30 MINUTES.  NEXT, THE RT UTILITY BUS WAS LEFT OFF AND THE RT GEN CONT AND BUS TIE SWITCHES.  WORKED 5 MINTUES.  BITE OF BPCU/SHOWED DP TRIP AND RT MAIN BUS OVERLAP ZONE.  ACCOMPLISHED T/S CHECKS PER MM REF 24-20-00-1.  ALL CKS NORMAL.  INSP IDG HARNESS FROM IDG TO ENG FIRE WALL.  NO DEFECTS FOUND.  REPLACED RT GCU, RT IDG, RT BUS TIE BREAKER (C904) AND THE BPCU.  ALL CKS NORMAL.  (X)
